# SDR DALA2025062404716

- Difficulty date: June 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,624 hours, 7,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG PAX CABIN SEAT TRACKS AT WL-151, RBL-43, FROM FR-20 TO FR-30+7. REMOVED AND REPLACED CABIN SEAT TRACKS AT WL 151 FR-20 TO FR-30+ 7 RBL-43 IAW A220 ASRP BD500-A-J51-40-11-01AAA-652A-A AND BOMBARDIER DWG # C02312600 REV E. (LP# 1034444)
